# SDR DXTA2013050805385

- Difficulty date: April 20, 2013
- Submitted: May 10, 2013
- Operation: General aviation
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 5,823 hours, 4,475 cycles
- Engine: Pwc PW545B
- Engine time: 5,823 hours, 4,475 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Lock Nut
- Part number: ST324709
- Condition: Missing
- Location: Combust Liner
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BORESCOPE INSPECTION OF COMBUSTION CHAMBER LINER COOLING RING SEGMENT SELF LOCKING NUTS, IAW MFG SPECIAL INSTRUCTION 35-2013.  LINER COOLING RING SELF LOCKING NUT ON NR 1 ENGINE HAD MISSING HARDWARE.  ENGINE WAS DISASSEMBLED TO GAIN ACCESS TO CC LINER.  ENGINE WAS INSPECTED, MISSING HARDWARE WAS LOCATED.  NEW HARDWARE WAS INSTALLED. WORK WAS ACCOMPLISHED IN REF TO MM 30J2242 R13.
